On some ring class fields by Shimura's canonical models
Bull. Korean Math. Soc. 2008 Vol. 45, No. 4, 709-715
Printed December 1, 2008
SoYoung Choi and Ja Kyung Koo
Dongguk University and KAIST
Abstract : We construct certain ring class fields over an imaginary quadratic field by making use of Shimura's canonical models and extend the result of Chen-Yui ([1, Theorem 3.7.5(2)]) to the case where $(a,b,N)\neq N$ or $(a/N,N)\neq 1 $ for a positive integer $N> 1$.
Keywords : class fields, Shimura's canonical models, Thompson series
MSC numbers : 11F06, 20H10, 22E40, 30F35
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd